MAUDE Adverse Event Report: AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 5101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Numbness (2415); Implant Pain (4561)
Date of Event 04/21/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block d2b: product code - additional product code qon.Block g4: premarket / 510(k) # - additional premarket/510(k) p190006.
 
Event or Problem Description
It was reported that the patient's daughter reached out to report that the patient is in excruciating pain in the lower back which radiated down the right leg through the foot as well as left leg.The patient also complained of vaginal numbness.The patient was admitted to the emergency room.The patient has a history of mva and spinal surgeries.The implant is off while the physician orders tests to diagnose the issue.The physician believes that patient has pinched nerves which are causing the pain and did not think that the device was related to the patient's condition.There were no other issues or complications reported at this time.
 
Event or Problem Description
It was reported that the patient's daughter reached out to report that the patient is in excruciating pain in the lower back which radiated down the right leg through the foot as well as left leg.The patient also complained of vaginal numbness.The patient was admitted to the emergency room.The patient has a history of mva and spinal surgeries.The implant is off while the physician orders tests to diagnose the issue.The physician believes that patient has pinched nerves which are causing the pain and did not think that the device was related to the patients condition.There were no other issues or complications reported at this time.
 
Additional Manufacturer Narrative
Block d2b: product code - additional product code qon block g4: premarket / 510(k) # - additional premarket/510(k) p190006 block h11: the device was not returned for analysis; therefore, a technical analysis could not be performed.Good faith effort attempts were made to try and retrieve the device; however, device remains implanted.It was confirmed the device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.A risk review was completed and confirmed that the events of discomfort, pain, implant pain and the numbness can be related to illness (general) were defined in the product risk documentation.These event types have been accounted for during analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.

Brand Name
AXONICS
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
AXONICS MODULATION TECHNOLOGIES, INC.
15515 sand canyon ave
irvine CA 92618
Manufacturer (Section G)
AXONICS INC
26 technology dr
irvine CA 92618
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25224912
Report Number2124215-2026-27040
Device Sequence Number15970911
Product Code EZW
UDI-Device Identifier10810005340479
UDI-Public(01)10810005340479(11)230307(17)260307
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/07/2026
Device Model Number5101
Device Catalogue Number5101
Device Lot NumberAX1G191622
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Supplement Date Received by Manufacturer05/29/2026
Initial Report FDA Received Date05/19/2026
Supplement Report FDA Received Date06/23/2026
Date Device Manufactured03/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age62 YR
Patient SexFemale